hig.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On a rigorous proof of the existence of complex waves in a dielectric waveguide of circular cross section
University of Gävle, Faculty of Engineering and Sustainable Development, Department of Electronics, Mathematics and Natural Sciences, Mathematics.ORCID iD: 0000-0002-2691-2820
Russian Technological University MIREA, Moscow, Russia.
2018 (English)In: Progress in Electromagnetics Research B, ISSN 1937-6472, E-ISSN 1937-6472, Vol. 82, p. 137-164Article in journal (Refereed) Published
Abstract [en]

Existence of symmetric complex waves in a dielectric rod (DR) - a dielectric waveguide of circular cross section - is proved by analyzing functional properties of the dispersion equations (DEs) using the theory of functions of several complex variables and validating the existence of complex roots of DE. A closed-form iteration procedure for calculating the roots in the complex domain supplied with efficient choice of initial approximation is proposed. Numerical modeling is performed with the help of a parameter-differentiation method applied to the analytical and numerical solution of DEs.

Place, publisher, year, edition, pages
2018. Vol. 82, p. 137-164
Keywords [en]
Dielectric waveguide, complex waves, dispersion equation
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:hig:diva-28576DOI: 10.2528/PIERB18050102Scopus ID: 2-s2.0-85058945089OAI: oai:DiVA.org:hig-28576DiVA, id: diva2:1264954
Available from: 2018-11-21 Created: 2018-11-21 Last updated: 2019-01-07Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Shestopalov, Yury

Search in DiVA

By author/editor
Shestopalov, Yury
By organisation
Mathematics
In the same journal
Progress in Electromagnetics Research B
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf